| Model Number |
TORQ LIMIT HANDLE, 0.8NM, QC |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 05/16/2025, a facility representative reported via (b)(4) that an ar-8916tl-011 torque-limiting handle wouldn¿t release the driver.A case was involved, and no patient was harmed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-8916tl-011, torque limiting handle, batch: 672109, was received for investigation.Visual evaluation noted wear and tear along the distal end of the device: surface damage and oxidation.Functional testing noted that the device was broken/damaged -the driver shaft was loose and could be easily pulled out.The most likely cause of the reported failure can be attributed to wear and tear.The manufacturing date was 2021.The complaint allegation is confirmed.